Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jordan1

post accutane, leaving for basic

I just finished accutane 2 days ago, and have a small whitehead already on my cheek..any thoughts on that?

but thats not what I really wanted to ask the forums..

I leave for basic training in 3 weeks and am worried about my acne starting all over again because im not even sure if im able to bring a prescription med. like differen to help with my scars and breakouts down the road..

I guess the reason why im worried so much is because I hear everyone uses some type of face product after they finish to help with it..

HELP!!

Share this post


Link to post
Share on other sites

My doctor didn't prescribe me anything for after Accutane, so it's not necessarily true that you absolutely have to have something.

And i might be stupid and I might be making a stupid connection but I used to live in a city that was primarily composed of military men, since there was a huge marine base. And now that I think about it I never I noticed any of them with acne.

Now let me tell you why I bring this up.

My now fiance used to have acne, he went through basic, and because of all the antibiotics they give you to prevent disease from spreading (since your body is under high amounts of stress and your immune system weakens) he came back with no acne AT ALL. And he hasn't had any for two and a half years now.

Just thought you might want to hear that, but again that's just an experience I've seen, I could be wrong. Good luck though!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×